# SDR J7SA2023020800349

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N586FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20710
- Aircraft time: 7,005 hours, 4,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW WAS AT 2000FT ON THE FINAL APPROACH, THEY ADDED POWER & THEN THEY NOTICED SMOKE FORMING IN THE COCK PIT. THE CREW THEN DECIDED TO PREFORM A EMERGENCY PROCEDURE AND SAFELY LANDED IN KFLL. REPLACED SEIZED ACM. ALL OPS AND LEAK CHECKS GOOD. WORK PERFORMED IAW CH350 AMM 21-52-13.
